# SDR SWIA971559

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning
- Condition: Activated
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT THROUGH 23,000 FT, AURAL LANDING GEAR WARNING SOUNDED WITH ASSOCIATED LIGHT ON MAP AND REPEATED AURAL WARNINGS.  RETURNED TO SLC.  CHECKED ALL LANDING GEAR WARNINGS AND FOUND ALL WORKING NORMAL.  BOTH EEC'S WERE DEFERRED AND SUSPECT THAT UPPER POWER LEVER MICROSWITCH WAS BEING TRIGGERED.  ALL CHECKS GOOD.  UNABLE TO DUPLICATE DISCREPANCY.
